www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3721

Title: DISPERSION OF PARTICLES IN PERIODIC MEDIA
Authors: CLAES, I
VAN DEN BROECK, Christian
Issue Date: 1993
Publisher: PLENUM PUBL CORP
Citation: JOURNAL OF STATISTICAL PHYSICS, 70(5-6). p. 1215-1231
Abstract: We discuss the long-time properties of the dispersion of particles in periodic media, using the random walk formalism. Exact asymptotic results are obtained for the average velocity and the diffusion coefficient, expressed in terms of the Green's function of the random walk inside the periodically repeated unit cell. We explicitly calculate the transport coefficients for several specific cases of interest, including a system with ''dead zones,'' a simple model for field-induced trapping, and a one-dimensional map leading to deterministic diffusion.
Notes: LUC,B-3590 DIEPENBEEK,BELGIUM.CLAES, I, UNIV CALIF SAN DIEGO,DEPT CHEM B-0340,LA JOLLA,CA 92093.
URI: http://hdl.handle.net/1942/3721
ISI #: A1993KP58300007
ISSN: 0022-4715
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.